# SDR GTIA1000031

- Difficulty date: May 24, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N508NK
- Make and model: Airbus A319-132
- Engine: Iae V2524A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER SHEAR PLATE HAS 2 AREAS OF CORROSION.
